# SDR RAIA00410026

- Difficulty date: October 31, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 17,729 hours, 18,125 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 16,352 hours, 17,951 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: Y2092
- Condition: Failed
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - RIGHT ENGINE HUNG START AT 20 PERCENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE IGNITERS.
